User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kevei, P. and Mason, D. M. 
Title:
Bahadur-Kiefer Representations for Time Dependent Quantile Processes 
Abstract:
We define a time dependent empirical process based on n independent fractional Brownian motions and describe strong approximations to it by Gaussian processes. They lead to strong approximations and functional laws of the iterated logarithm for the quantile or inverse of this empirical process. They are obtained via time dependent Bahadur-Kiefer representations. 
Keywords:
Bahadur-Kiefer representation; coupling inequality; fractional Brownian motion; strong approximation; time dependent empirical process. 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Periodica Mathematica Hungarica 
Year:
2018 
Journal volume:
76 
Year / month:
2018-03 
Quarter:
1. Quartal 
Month:
Mar 
Journal issue:
Pages contribution:
95-113 
Language:
en 
WWW:
Publisher:
Springer 
Print-ISSN:
0031-5303 
E-ISSN:
1588-2829 
Status:
Verlagsversion / published 
Date of publication:
01.03.2018 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text